# SDR DHL2002364011

- Difficulty date: September 14, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Part number: 30903837
- Condition: Faulty
- Location: Apu Firebottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIREBOTTLE SQUIB WILL NOT TEST.  REMOVED & REPLACED SQUIB.  OPS CHECKED OK IAW M/M 26-22-12.
